# SDR UPS98826441

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 220-240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, FWD LOWER CARGO L36 CORRODED, STA 220 TO 240.  REMOVED CORROSION,  REMOVED LONGERON BOTH HALVES AND LOCATED AND DRILLED NEW LONGERON HALVES IAW DC8 SRM 51 1 8, 53 2 0, 51 1 24, AND INSTALLED IAW DC8 SRM 51 1 20D.
